# SDR SWAA2023042028553

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 56,457 hours, 33,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A -204 DOT 01; LH WING L/E ATTACH ANGLE CRACKED AT FASTENER HOLE; STA 500D; STR. 19L; 6' OUTBOARD OF FUSELAGE SKIN<[01] REMOVED L/H WING L/E ATTACH ANGLE STA 500D STR 19L;6 OUTBOARD OF FUSELAGE SKIN I/A/W SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED ALL FASTENERS INTO NEW L/E ATTACH ANGLE IAW SRM 51-40-05-0G-0;[03] POLY GRAY PAINTED NEW L/E ANGLE IAW AMM 51-21-73-370-801;[04] VERIFIED STEP 2 AND 3;[05] INSTALLED NEW L/E ATTACH ANGLE IAW SRM 51-40-02-0G-0;[06] VERIFIED STEP 5;[07] AUDIT CW
